Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on inverse function theorems

Author: E. B. Leach
Journal: Proc. Amer. Math. Soc. 12 (1961), 694-697
MSC: Primary 46.45; Secondary 26.00
MathSciNet review: 0126146
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Tom M. Apostol, Mathematical analysis: a modern approach to advanced calculus, Addison-Wesley Publishing Company, Inc., Reading, Mass., 1957. MR 0087718 (19,398e)
  • [2] L. V. Kantorovich, Functional analysis and applied mathematics, NBS Rep. 1509, U. S. Department of Commerce, National Bureau of Standards, Los Angeles, Calif., 1952. Translated by C. D. Benster. MR 0053389 (14,766d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.45, 26.00

Retrieve articles in all journals with MSC: 46.45, 26.00

Additional Information

PII: S 0002-9939(1961)0126146-9
Article copyright: © Copyright 1961 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia